# SDR CA140127009

- Difficulty date: January 24, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Aircraft time: 56,692 hours
- Engine: Rroyce RB211535E437
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI IN AFTER LANDING, CAPTAIN`S NR 1 WINDOW CRACKED IN SEVERAL PLACES. ON CREW DEBRIEF DETERMINED THAT WINDOW CRACKING WAS PRECEDED BY ARCING ORIGINATING IN LOWER LT CORNER.  R & R L1/R2 WINDOW HEAT CONTROL UNIT AS WELL.
